# SDR UALA2012090605038

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 70,898 hours, 26,549 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Thru Bolt
- Condition: Failed
- Location: Nr 6 Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 MAIN GEAR HAS FAILED THROUGH BOLT.  REMOVED AND REPLACED NR 6 TIRE AND WHEEL ASSY, GROUND CHECKED OKAY.
